Alert archive / Indiana / Flash Flood Warnings in 2011

Flash Flood Warning 16, NWS Indianapolis, IN

April 19, 2011Hendricks County, Morgan County, Putnam County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Apr 19, 2011, 11:01 PM EDT for Hendricks County, Morgan County, Putnam County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 11:01 PM EDT (03:01 UTC)
Expired
Apr 20, 2011, 5:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hendricks County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2409 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
24.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS53 KIND 200301
FFWIND
INC063-109-133-200900-
/O.NEW.KIND.FF.W.0016.110420T0301Z-110420T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MORGAN COUNTY IN CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...

* UNTIL 500 AM EDT

* AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR INDICATES RAIN AMOUNTS UP TO TWO INCHES HAVE OCCURRED
  OVER WESTERN PUTMAN COUNTY SINCE 900 PM EDT.  THIS HEAVY RAIN WILL
  SPREAD EAST ACROSS SOUTHERN HENDRICKS AND NORTHERN MORGAN COUNTIES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DANVILLE...GREENCASTLE...MOORESVILLE AND PLAINFIELD.


THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 30 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3979 8701 3984 8634 3964 8634 3963 8626
      3951 8627 3947 8667 3947 8700

$$
JH
1 follow-up statement
909 
WGUS73 KIND 200429
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1229 AM EDT WED APR 20 2011

INC063-109-133-200900-
/O.CON.KIND.FF.W.0016.000000T0000Z-110420T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MORGAN-PUTNAM-
1229 AM EDT WED APR 20 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...PUTNAM
AND SOUTHERN HENDRICKS COUNTIES UNTIL 500 AM EDT...

AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH RAINFALL ACROSS THE WARNED AREA. ATHOUGHT THE 
HEAVIEST RAIN FALL HAS ENDED...RUNOFF FROM EARLIER EXCESSIVE 
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT 
WILL EXPERIENCE FLASH FLOODING 
INCLUDE...DANVILLE...GREENCASTLE...MOORESVILLE AND PLAINFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3979 8701 3984 8634 3964 8634 3963 8626
      3951 8627 3947 8667 3947 8700

$$

PUMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 8:40 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 19, 8:40 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT TUE APR 19 2011

.UPDATE...

UPDATED MESO DISCUSSION.

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.MESO UPDATE...

BOUNDARY LIES WEST TO EAST FROM JUST SOUTH OF LAF TO JUST SOUTH OF
MIE.  BOW ECHO SIGNATURE IS MOVING EASTWARD AT 53 KT WITH A HISTORY
OF 70 MPH WINDS.  ACTIVITY WILL BE MOVING ALONG/JUST SOUTH OF THE
BOUNDARY NEXT SEVERAL HOURS.  SOUTHWEST OF THE BOW ARE INDIVIDUAL
CELLS ALONG A LINE.  THIS ACTIVITY IS MOVING SLOWER AND WILL HAVE TO
BE MONITORED DURING THE NEXT 3 HOURS.

&&

.SYNOPSIS...

A POTENT STORM SYSTEM WILL PASS THROUGH THE REGION THIS EVENING
AND TONIGHT...BRINGING WIDESPREAD THUNDERSTORMS WITH THE POTENTIAL
FOR SIGNIFICANT SEVERE WEATHER...IN ADDITION TO HEAVY RAIN AND
FLASH FLOODING...ESPECIALLY ALONG THE COLD FRONT WHICH WILL PASS
THROUGH THE AREA AFTER MIDNIGHT. SURFACE HIGH PRESSURE WILL BRING
A RESPITE FROM PRECIPITATION FROM WEDNESDAY THROUGH
THURSDAY...BEFORE ANOTHER SYSTEM PUSHING NORTHEAST OUT OF THE
PLAINS STATES LATE IN THE WEEK...SURPRISINGLY SIMILAR TO THE
CURRENT ONE...BRINGS THUNDERSTORMS BACK TO THE AREA AGAIN THURSDAY
NIGHT THROUGH FRIDAY NIGHT. THIS SYSTEM MAY LAY OUT ANOTHER
QUASISTATIONARY BOUNDARY WHICH WOULD KEEP THUNDERSTORM CHANCES IN
THE FORECAST THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...

FOCUS IS ON POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT ACROSS
THE REGION TONIGHT. MORNING CONVECTION ACROSS THE AREA
SIGNIFICANTLY SUPPRESSED/DELAYED WARM FRONTAL NORTHWARD PROGRESS
TODAY...BUT THE BOUNDARY IS FINALLY STARTING TO SURGE NORTH IN
EARNEST. FORECAST AND SPECIAL 18Z SOUNDINGS ACROSS THE REGION
DEPICT A SIGNIFICANT CAP /8-10C AT 700 MB...WITH A SUBSTANTIAL
ELEVATED WARM LAYER OF 15C AT 750 MB/ ALONG THE BOUNDARY AND INTO
THE WARM SECTOR. THIS HAS SUPPRESSED CONVECTION IN WHAT IS A VERY
POTENTIALLY UNSTABLE ATMOSPHERE /MOST UNSTABLE CAPE VALUES UP TO
4000 J/KG SOUTH OF THE BOUNDARY/. THUS...HAVE LOWERED EXPECTATIONS
FOR THE REMAINDER OF THE AFTERNOON. ANY THUNDERSTORMS THAT CAN
FIRE COULD QUICKLY BE SEVERE...BUT NOW THINK THAT BEST CHANCE WILL
BE WITH STRONGER FORCING ALONG THE COLD FRONT THIS EVENING AND
OVERNIGHT.

BOTH LOW LEVEL AND DEEP LAYER SHEAR REMAIN SUBSTANTIAL...AND THUS
REGARDLESS IF A LINEAR STORM MODE IS DOMINANT...TORNADO THREAT
WILL REMAIN HIGH...ESPECIALLY IN THE VICINITY OF THE WARM FRONT
AND AHEAD OF THE SURFACE LOW WHERE THIS LOW LEVEL SHEAR WILL BE
MAXIMIZED. IN ADDITION...VERY STRONG LOW LEVEL DYNAMICS WILL
ENHANCE THE DAMAGING WIND THREAT AS WELL. LARGE HAIL WILL ALSO
REMAIN A CONCERN...ESPECIALLY IN ANY ROTATING STORMS. REFERENCE
HYDRO DISCUSSION BELOW FOR FLASH FLOOD THREAT.

USED A CONSENSUS APPROACH TO TEMPS TONIGHT WITH EXTREMELY STRONG
TEMPERATURE GRADIENTS IMPACTING THE FORECAST AREA. EXPECT HIGH
TEMPS IN MANY PLACES TO BE REACHED IN THE LATE AFTERNOON OR
EVENING...WITH A STRONGLY NONDIURNAL TEMPERATURE PROGRESSION
OVERNIGHT AS THE FRONT PUSHES THROUGH.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

FOCUS IS ON SKY COVER AND TEMPS THROUGH THURSDAY...WITH
THUNDERSTORMS POSSIBLE THURSDAY NIGHT. GUIDANCE IS SIMILAR AND A
BLEND IS USED.

A SIGNIFICANT LOW LEVEL INVERSION REMAINS IN THE WAKE OF THE COLD
FRONT...WHICH SHOULD BE PASSING OUT OF THE FORECAST AREA BY 12Z
WEDNESDAY. AMPLE MOISTURE REMAINS TRAPPED BELOW THIS INVERSION FOR
MUCH OF TOMORROW...WHICH SHOULD KEEP SKIES CLOUDY TO MOSTLY CLOUDY
THROUGH AT LEAST MIDDAY TOMORROW. THIS IN ADDITION TO GOOD COLD
ADVECTION WILL KEEP TEMPS DOWN TOMORROW. ALLOWED FOR SOME
RECOVERY...ESPECIALLY AS SOME CLEARING COULD OCCUR IN THE
AFTERNOON AS THE SURFACE RIDGE PUSHES INTO THE AREA...ALLOWING A
BIT OF SUNSHINE TO BREAK THROUGH. A BLEND OF MAV AND MET DEPICTS
THIS BEST.

THROUGH THE REMAINDER OF THE SHORT TERM...EXPECT PARTLY CLOUDY
SKIES WITH MID OR HIGH CLOUDINESS...WITH CLOUDS INCREASING MAJORLY
THURSDAY AFTERNOON AND NIGHT AHEAD OF THE NEXT SYSTEM. USED A
BLEND OF MAV/MET AS THIS BEST DEPICTED LIMITED WARMING THROUGH THE
REMAINDER OF THE SHORT TERM AS GOOD WARM ADVECTION DOES NOT GET
GOING UNTIL VERY LATE IN THE PERIOD.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...

NOT MUCH CHANGE TO ONGOING EXTENDED FORECAST...WITH THE MAIN FOCUS
BEING ON THE NEXT STORM SYSTEM EJECTING FROM THE ROCKIES THURSDAY
NIGHT AND FRIDAY. THERE REMAINS GOOD AGREEMENT BETWEEN MID/LONG
RANGE MODEL SOLUTIONS ON THE TIMING OF THIS SYSTEM...AND BEARS A
RESEMBLANCE TO THE STORM SYSTEM CURRENTLY AFFECTING THE AREA. THE
00Z ECMWF SOLUTION TAKES THE SURFACE LOW NORTHEAST ACROSS THE
FORECAST AREA FRIDAY NIGHT. HOWEVER...THE 12Z GFS TAKES A FURTHER
NORTH TRACK WITH THE LOW. REMAINED FAIRLY CONSISTENT WITH PREVIOUS
FORECAST...TRENDING TOWARD THE ECMWF. ORGANIZED CONVECTION MAY AGAIN
BE A POSSIBILITY WITH THIS STORM SYSTEM AS WELL...AS DYNAMICS ONCE
AGAIN APPEAR STRONG. AN ASSOCIATED FRONTAL BOUNDARY REMAINS
STATIONED NEAR THE AREA THROUGH THE REMAINDER OF THE
FORECAST...ALLOWING FOR REPEAT THUNDERSTORM CHANCES THROUGHOUT THE
EXTENDED. DISAGREEMENT BETWEEN MODEL GUIDANCE FROM LATE DAY FIVE ON
DOES NOT PROVIDE MUCH IN THE WAY OF CONFIDENCE WITH RESPECT TO THE
POSITIONING OF THIS FRONT. THUS...KEPT LOW CHANCE POPS GOING.

&&

.AVIATION /DISCUSSION FOR 200000Z TAFS/...

MAINLY MVFR CONDITIONS EXPECTED THIS TAF PERIOD...WITH IFR
CONDITIONS LIKELY IN THUNDERSTORMS EARLY IN THE PERIOD.

WARM FRONT IS MAKING GOOD PROGRESS NORTH AND EVEN EXPECT A PERIOD OF
SOUTHERLY WINDS AT KLAF. CURRENT THINKING IS FOR A LINE OF STORMS TO
MOVE ACROSS THE SITES IN ROUGHLY THE 01Z TO 05Z TIME FRAME...WITH
PERHAPS SCATTERED STORMS DEVELOPING AHEAD OF THAT LINE. SEVERE
STORMS WITH GUSTS OVER 50KT AND LARGE HAIL ARE POSSIBLE.

AFTER THE LINE MOVES THROUGH EXPECT MVFR CEILINGS TO MOVE IN AND
THEN LOWER TO NEAR IFR OVERNIGHT. A GRADUAL LIFTING OF THE CEILINGS
WILL OCCUR DURING THE DAY WEDNESDAY...WITH PERHAPS VFR RETURNING
AFTER 18Z.

WINDS WILL BE GUSTY OUTSIDE OF THUNDERSTORMS AND VARIABLE NEAR THEM.
WINDS MAY BE ESPECIALLY VARIABLE AT KLAF THIS EVENING AS THE SURFACE
LOW PASSES NEARBY.

&&

.HYDROLOGY...

FLOODING PROBLEMS...SIGNIFICANT IN SOME AREAS...HAVE ALREADY
OCCURRED IN PORTIONS OF THE FORECAST AREA...ESPECIALLY IN THE FAR
SOUTHERN FORECAST AREA WHERE UP TO FOUR INCHES OF RAIN FELL LAST
NIGHT. WITH EXTREMELY STRONG LOW LEVEL MOISTURE
TRANSPORT/DYNAMICS...AND THE POTENTIAL FOR SIGNIFICANT RAINFALL ON
ALREADY WET GROUND...ISSUED A FLASH FLOOD WATCH THIS MORNING WHICH
WILL CONTINUE THROUGH TOMORROW MORNING. FLOODING PROBLEMS MAY
DEVELOP VERY QUICKLY IN THOSE AREAS THAT HAVE ALREADY RECEIVED
RAINFALL...AND ESPECIALLY IN URBAN AREAS WHERE DRAINAGE IS A PROBLEM.

.IND WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

MESO UPDATE...DWM
SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....MRD
AVIATION...50
HYDROLOGY...NIELD
Hazardous weather outlook, Apr 19, 4:34 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT TUE APR 19 2011

INZ021-028>031-035>049-051>057-060>065-067>072-201500-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
434 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED INCLUDE:

TORNADOES...
HEAVY RAIN RESULTING IN FLASH FLOODING...
DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

AREAS AFFECTED AND TIMING: WIDESPREAD SEVERE WEATHER IS EXPECTED
BEGINNING THIS EVENING ACROSS CENTRAL INDIANA AS A COLD FRONT
MOVES INTO OUR REGION. A LINE OF THUNDERSTORMS ARE EXPECTED TO
ACCOMPANY THE FRONT. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT
LINE WINDS. AN ISOLATED TORNADO WITH THESE STORM CANNOT BE RULED
OUT EITHER. AGAIN...VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF STORMS THURSDAY NIGHT THROUGH TUESDAY. IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS QUITE LIKELY BEGINNING EARLY EVENING AND
CONTINUING TO WELL AFTER MIDNIGHT. SPOTTERS WILL MOST LIKELY BE
NEEDED DURING THE AFTERNOON AND EVENING HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Apr 19, 10:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     KOKOMO                  40.48N 86.13W
04/19/2011  M56 MPH          HOWARD             IN   AIRPLANE PILOT

&&

HEROLD
Local storm report, Apr 19, 10:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
04/19/2011                   HAMILTON           IN   PUBLIC

            ROOF DAMAGE TO MULTIPLE STRUCTURES. TIME IS ESTIMATED.

&&

HEROLD
Local storm report, Apr 19, 10:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     MOORESVILLE             39.62N 86.37W
04/19/2011  M51 MPH          MORGAN             IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Apr 19, 10:52 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     5 SE INDIANAPOLIS       39.73N 86.08W
04/19/2011                   MARION             IN   TRAINED SPOTTER

            POWER OUT AT SOUTHPORT AND MADISON.

&&

DTUCEK
Local storm report, Apr 19, 10:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             3 NE CENTER POINT       39.45N 87.03W
04/19/2011  U1.00 INCH       CLAY               IN   TRAINED SPOTTER

            HAIL AT MILE MARKER 27 EASTBOUND ON I-70 1 MILE SOUTHEAST
            OF ASHERVILLE INDIANA

&&

HEROLD
Local storm report, Apr 19, 10:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             CARMEL                  39.97N 86.11W
04/19/2011  U0.50 INCH       HAMILTON           IN   AMATEUR RADIO

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:54 PM EDTTornado WarningINDFountain, Parke, Vermillion, Warren51 min
Apr 19, 9:16 PM EDTTornado WarningINDClay, Owen, Putnam, Vigo59 min
Apr 19, 9:31 PM EDTTornado WarningINDBoone, Carroll, Clinton, Hendricks, Montgomery, Putnam and 1 more44 min
Apr 19, 9:40 PM EDTSevere Thunderstorm WarningINDCarroll50 min
Apr 19, 9:55 PM EDTAreal Flood WarningINDClay, Parke, Vigo15 hr
Apr 19, 10:07 PM EDTTornado WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton38 min
Apr 19, 10:13 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Vigo47 min
Apr 19, 10:15 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Shelby45 min
Apr 19, 10:34 PM EDTFlash Flood WarningINDClay, Vigo6 hr
Apr 19, 10:45 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph45 min
Apr 19, 10:53 PM EDTSevere Thunderstorm WarningINDClay, Morgan, Owen, Putnam, Sullivan, Vigo37 min
Apr 19, 10:59 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 1 more61 min
Apr 19, 11:00 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby45 min
Apr 19, 11:30 PM EDTSevere Thunderstorm WarningINDClay, Morgan, Owen, Putnam45 min
Apr 19, 11:30 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph45 min
Apr 19, 11:40 PM EDTFlash Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more6 hr
Apr 19, 11:44 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Lawrence, Martin, Monroe and 2 more31 min
Apr 19, 11:54 PM EDTSevere Thunderstorm WarningINDHendricks, Marion31 min
Apr 20, 12:13 AM EDTSevere Thunderstorm WarningINDJohnson, Shelby34 min
Apr 20, 12:16 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings44 min
Apr 20, 12:21 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more4 hr
Apr 20, 12:25 AM EDTSevere Thunderstorm WarningINDDecatur, Rush40 min
Apr 20, 7:31 AM EDTAreal Flood WarningINDClay, Parke, Vigo24 hr

Nearby

Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.